Advances in Applied Mathematical Analysis (AAMA)


Volume 9  Number 1  (2014)





A New Subclass of Harmonic Univalent Functions of Complex Order based on Convolution

pp. 1-9

Authors: Mugur Acu, R. Ezhilarasi, T.V. Sudharsan and K.G. Subramanian


About Partial Cone Metric Spaces

pp. 11-16

Author: Fatemeh Farzaneh


Differential Sandwich Theorems using S˘al˘agean operator and Ruscheweyh operator

pp. 17-29

Author: Radu Diaconu


On the General Analytic Solution of a Chaotic Third Order Ordinary Differential Equation
pp. 31-40
Author: Tat Leung Yee

Remarks on low-energy approximations for Feynman path integration on the sphere
Author: Yoshihisa Miyanishi













 All rights are reserved with Research India Publications                             Home  Journals  Contact